A note on uniformization of Riemann surfaces by Ricci flow

Xiuxiong Chen, Peng Lu, Gang Tian

Research output: Contribution to journalArticlepeer-review

41 Scopus citations

Abstract

We clarify that the Ricci flow can be used to give an independent proof of the uniformization theorem of Riemann surfaces.

Original languageEnglish (US)
Pages (from-to)3391-3393
Number of pages3
JournalProceedings of the American Mathematical Society
Volume134
Issue number11
DOIs
StatePublished - Nov 2006

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Ricci flow
  • Uniformization of Riemann surfaces

Fingerprint

Dive into the research topics of 'A note on uniformization of Riemann surfaces by Ricci flow'. Together they form a unique fingerprint.

Cite this